# SDR M3XA2025061109002

- Difficulty date: June 9, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N836CS
- Make and model: Urocop EC 135 P2
- Aircraft serial: 1104
- Aircraft time: 5,837 hours, 16,352 cycles
- System (JASC): 6400 · Tail Rotor System
- Part: Unknown
- Condition: Vibration
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

PILOT PERFORMED A PRECAUTIONARY LANDING IN VACANT FIELD IN CARTHAGE, MS FOR IN STRAIGHT AND LEVEL FLIGHT AT 2500 MSL AT 120 KIAS, THERE WAS A HIGH FREQUENCY VIBRATION IN THE ANTI-TORQUE PEDALS.  THE VIBRATION REMAINED THROUGH DESCENT TO LANDING.
